Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 22, 2021El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at May 22, 2021, 2:37 PM MDT for El Paso County, Colorado. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2021, 2:37 PM MDT (20:37 UTC)
Expired
May 22, 2021, 3:15 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 2:39 PM MDTHAIL 0.755 Nnw Peterson Afb, COENDED 244 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS85 KPUB 222037
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sat May 22 2021
 
COZ084-085-222115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
237 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 315 PM MDT...

At 237 PM MDT, Doppler radar was tracking a strong thunderstorm over
eastern Colorado Springs, moving north at 40 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Black Forest,
Gleneagle, Peterson AFB, Falcon and Cimarron Hills.

A Tornado Watch remains in effect until 800 PM MDT for east central
Colorado.

LAT...LON 3881 10459 3880 10482 3913 10487 3913 10459
TIME...MOT...LOC 2037Z 177DEG 34KT 3887 10472 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 22, 12:33 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 22, 12:33 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1233 PM MDT Sat May 22 2021

.UPDATE...
Issued at 1232 PM MDT Sat May 22 2021

Tornado Watch 193 has been issued for our area, including El Paso,
Bent, Kiowa, Pueblo, Crowley, Las Animas, Huerfano, and Otero
Counties. The watch is in effect through 8pm tonight.

&&

.SHORT TERM...(Today and tonight)
Issued at 444 AM MDT Sat May 22 2021

...Scattered strong to severe thunderstorms are likely over much of
the CWA today, especially over the Sangre de Cristo Mountains and
eastward. Large hail of up to 2" in diameter, along with strong and
gusty winds of 70 mph or greater, and even an isolated tornado is
possible with some of these storms. There will still be a slight
chance of severe thunderstorms for tonight as well...

Today...

As a deep trough over the southwest, with an associated upper level
low located over the Great Basin continues to progress eastward and
towards the region, it will enhance the southerly flow and bring a
good chance of strong to severe thunderstorms over much of the of
the CWA today. A moisture tongue with much higher relative humidity
values and surface dewpoints in the 50s and 60s will surge westward
and up along the I-25 corridor. This will help to further
destabilize the lower levels. This low level instability, coupled
with decent CAPE values anywhere from 1500 to 2000 J/kg along the I-
25 corridor around 22Z. There is disagreement with the GFS3 and
NAM3KM soundings as to how much CAPE and CINS will be present for El
Paso County around that time, with the GFS3 showing a much lower
value of CAPE and higher CINS than the NAM3KM, with much lower
dewpoints as well. However, the NAM3KM appears to be the more
reliable model based on the latest observations for KCOS, showing
higher dewpoints that match better with the NAM3KM. Therefore,
unless there is a westerly wind component later in the day, which
doesn't appear to be likely, and there is sufficient mixing out in
the lower levels, then it should remain more unstable like the
NAM3KM suggests and this area will see a better chance of severe
weather occurring. The NAM3KM also shows helicity tracks over the I-
25 corridor, mainly over Pueblo County, and the HRRR is more
reflecting of this as well. Bulk shear is favorable with most of the
models, between 30 to 45 kts over most of the plains, with stronger
shear towards the I-25 corridor. This could possibly cause some of
these storms to rotate, and there is a very slight chance of a
tornado, especially south over Las Animas County, and possibly over
eastern Pueblo and El Paso counties. Most of the models also
indicate that there will be a second line of convection again
developing over the Sangre de Cristo and Wet Mountains later in the
afternoon and possibly affect the I-25 corridor again with more
strong to severe thunderstorms. Winds will be strong and gusty,
generally be out of the south-southwest over the San Luis Valley and
westward, and out of the south-southeast over the Sangre de Cristo
Mountains and eastward, from around 20 to 25 mph, with gusts
possibly over 40mph. Highs will warm to right around the seasonal
average for most locations.

Tonight...

Most of the storms that initially developed over the I-25 corridor
will progress eastward and affect the counties of Crowley and Otero
after 00Z. The RAP also shows there be higher amount of CAPE further
eastward over the plains later in the evening and the HRRR displays
this as well. These models tend to favor more development later in
the evening with a new line of convection initiating over eastern
Las Animas County and eventually moving into Baca, Prowers, and
eastern Kiowa counties, which also have the potential of becoming
severe and this should not completely move out of the CWA and into
Kansas until around 03Z. There will still be a chance of
thunderstorms throughout the night as well due to there being a vort
max located to the northwest and keeping the CWA in the divergent
quadrant, although with capping strengthening, this should help to
inhibit further development. Skies will remain mostly cloudy and
keeping temperatures relatively mild because of this, and well above
the seasonal average. Winds will remain fairly strong and gusty,
only weakening slightly, and out of nearly the same direction as
they were during the day.

.LONG TERM...(Sunday through Friday)
Issued at 444 AM MDT Sat May 22 2021

Main Forecast Concerns/Challenges:

1) Potential for strong to severe storms continues across the
plains on Sunday and Monday. Highest chances are on Sunday, and
for locations closer to the CO/KS border.

Main upper trough/low to the west is expected to continue to lift
across the region at the start of the period. Any remaining
precip across the area is expected to diminish early Sunday
morning, with mainly dry weather expected at this time. Upper
trough axis with increasing mid/upper flow will shift overhead
throughout the day on Sunday, with lee troughing expected at the
surface. This development at the surface and moisture
discontinuity should provide some decent low level focus for
thunderstorm development across the eastern plains. However, the
moisture/instability in place is anticipated to retreat back east
across the plains, placing the highest chances for thunderstorms
closer to the CO/KS border Sunday afternoon. While this looks to
be the trend, guidance does vary to the easterly extent of this
moisture axis and can't rule out some storms as far west as a La
Junta to Kim line. Given the expected isolated to scattered nature
of these storms, have kept pops low at this time. Anticipated
CAPE and shear would support a strong to severe threat though for
these locations, especially late in the afternoon and early
evening. Should see precip chances quickly diminish by mid to late
evening.

Windy conditions are expected to develop on Sunday over much of
southern CO, as low RH values develop. This would usually support
critical fire weather conditions, but with a fair amount of
moisture received here recently along with additional precip this
weekend, don't think the fuels will be there. So at this time,
don't have any fire weather concerns.

Similar above normal temps expected on Monday, likely continuing
into mid week. Main upper trough is expected to lift further to
the north on Monday, though southwest flow will likely usher in
some additional energy. Moisture and instability push further to
the east though, along with the risk of strong to severe storms.
Can't completely rule out some initiation right along the CO/KS
border, however, the highest chances for storms looks to be more
into the KS. Drier weather is expected Tuesday into Wednesday, but
with some returning chances for precip by late in the work week.
Confidence is on the lower side at this time though.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1113 AM MDT Sat May 22 2021

KALS...VFR conditions are expected through the forecast period.
Winds will be strong from the south today, with gusts of 35-40
knots expected through later tonight.

KCOS...Thunderstorms are beginning to form in the area, and are
expected to impact the terminal starting around 19-20Z. Wind gusts
over 40 knots will be possible, and could be stronger under severe
storms. Periods of moderate-heavy rain could also limit visibility
in short bursts. Lightning and wind are very likely, and some hail
near the terminal will also be possible. Storms are expected to
leave the immediate area around 23-00Z tonight, although a few
showers could linger in the vicinity for a few hours longer. After
that, VFR should return for the rest of the period.

KPUB...Thunderstorms have formed in the area and are expected to
approach the terminal within the next few hours, impacting it
directly by 21Z. Wind gusts of 25 knots or so will be prevailing,
with gusts of 45 knots or more expected under and near storms.
Periods of moderate to heavy rain will also limit visibility.
Lightning and wind are very likely under any storm impacting the
terminal, and some hail is also possible. Storms should stick
around in the area until around 06Z tonight, after which VFR
should return.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GARBEROGLIO
SHORT TERM...STEWARD
LONG TERM...RODRIGUEZ
AVIATION...GARBEROGLIO/KT
Hazardous weather outlook, May 22, 11:12 AM MDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1112 AM MDT Sat May 22 2021

COZ058>089-093>099-231715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1112 AM MDT Sat May 22 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms will be possible today
and tonight over the Sangre de Cristo and Wet Mountains and along
the I-25 corridor, followed by the eastern plains later this
evening. Wind gusts of 70 mph or more and hail up to 2 inches, as
well as an isolated tornado could occur with some of these storms.
There could also be periods of locally heavy rain with the
potential to impact some of the burn scars.

High elevation snow is likely today and tonight over the southwest
slopes of the San Juan mountains. Several inches of snow will be
possible. Some accumulating snow will be possible tonight over the
passes in the southwest mountains.

Strong winds of 20 to 30 mph with gusts greater than 40 mph will be
possible over the larger valleys and plains today and early this
evening. The overall strongest winds will occur over the eastern
plains east of the I-25 corridor.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Active weather will continue over parts of southern Colorado
early next week, as strong to severe storms are possible across
the eastern plains on Sunday and Monday.

Strong winds of 20 to 30 mph with gusts to 50 mph will be possible
over the larger valleys and plains on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible today and tonight over the entire region, with an
emphasis over the plains for severe thunderstorms and the
southwest mountains for snow.

GARBEROGLIO/31

In the hours before

Special weather statement, May 22, 2:14 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Sat May 22 2021

COZ084-085-222045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
214 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 245
PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 20 miles east of Colorado Springs, moving north at
30 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Calhan, Schriever AFB, Ellicott and Peyton.

A Tornado Watch remains in effect until 800 PM MDT for east central
Colorado.

LAT...LON 3874 10427 3869 10455 3902 10463 3906 10428
TIME...MOT...LOC 2014Z 177DEG 25KT 3878 10446

KT
Special weather statement, May 22, 2:16 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
216 PM MDT Sat May 22 2021

COZ089-093-095-222100-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
216 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...WESTERN
KIOWA AND CENTRAL CROWLEY COUNTIES UNTIL 300 PM MDT...

At 216 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sugar City, or 21 miles northwest of La Junta, moving north at 30
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ordway and Sugar City.

LAT...LON 3852 10351 3817 10359 3818 10383 3852 10388
TIME...MOT...LOC 2016Z 178DEG 28KT 3826 10371

kam
Special weather statement, May 22, 2:17 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
217 PM MDT Sat May 22 2021

COZ072-074-075-087-222100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
217 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO...
SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 300
PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Stonewall, or 26 miles south of Indian Creek on
the southeastern Spring Burn Scar, moving north at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Indian Creek on the southeastern Spring Burn Scar, Spring Burn Scar
south of Highway 160 in Huerfano county, southeastern Spring Burn
Scar south of Highway 160 in Costilla county, La Veta, Spanish Peaks,
Cuchara, Cuchara Pass and Stonewall.

LAT...LON 3699 10530 3752 10514 3749 10490 3699 10500
TIME...MOT...LOC 2017Z 187DEG 28KT 3707 10512

kam
Special weather statement, May 22, 2:23 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Sat May 22 2021

COZ086-222100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
223 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL
300 PM MDT...

At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Avondale, or 17 miles southeast of Pueblo, moving
north at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Eastern Pueblo, Boone, Avondale and Pueblo Depot.

LAT...LON 3794 10436 3799 10460 3847 10448 3840 10416
TIME...MOT...LOC 2023Z 194DEG 34KT 3805 10445

kam
Special weather statement, May 22, 2:35 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Sat May 22 2021

COZ086-087-222100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
235 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL
PUEBLO COUNTIES UNTIL 300 PM MDT...

At 235 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles south of Salt Creek, or 22 miles south of Pueblo, moving
northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Salt Creek, Blende, Pueblo West and Colorado City.

A Tornado Watch remains in effect until 800 PM MDT for southeastern
Colorado.

LAT...LON 3783 10456 3790 10483 3832 10468 3816 10423
TIME...MOT...LOC 2035Z 207DEG 36KT 3794 10458

kam
Special weather statement, May 22, 2:37 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sat May 22 2021

COZ084-085-222115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
237 PM MDT Sat May 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 315 PM MDT...

At 237 PM MDT, Doppler radar was tracking a strong thunderstorm over
eastern Colorado Springs, moving north at 40 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Black Forest,
Gleneagle, Peterson AFB, Falcon and Cimarron Hills.

A Tornado Watch remains in effect until 800 PM MDT for east central
Colorado.

LAT...LON 3881 10459 3880 10482 3913 10487 3913 10459
TIME...MOT...LOC 2037Z 177DEG 34KT 3887 10472

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:15 PM MDTSpecial Weather StatementPUBBent45 min
May 21, 6:39 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers36 min
May 21, 6:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
May 21, 6:52 PM MDTSpecial Weather StatementPUB53 min
May 21, 7:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers37 min
May 21, 7:12 PM MDTSpecial Weather StatementPUBBent48 min
May 21, 7:52 PM MDTSpecial Weather StatementPUBKiowa83 min
May 21, 7:58 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa32 min
May 21, 9:10 PM MDTSpecial Weather StatementPUBProwers50 min
May 22, 11:08 AM MDTSpecial Weather StatementPUBOtero22 min
May 22, 11:33 AM MDTSpecial Weather StatementPUBCrowley27 min
May 22, 12:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 22, 12:16 PM MDTSpecial Weather StatementPUBHuerfano44 min
May 22, 12:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
May 22, 12:59 PM MDTSpecial Weather StatementPUBHuerfano46 min
May 22, 1:01 PM MDTSpecial Weather StatementPUBPueblo44 min
May 22, 1:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 22, 1:08 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 22, 1:31 PM MDTSpecial Weather StatementPUBPueblo44 min
May 22, 1:50 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 22, 1:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 22, 1:56 PM MDTSpecial Weather StatementPUBCrowley34 min
May 22, 2:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:16 PM MDTSpecial Weather StatementPUBCrowley44 min
May 22, 2:17 PM MDTSpecial Weather StatementPUBCostilla43 min
May 22, 2:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 2:31 PM MDTSevere Thunderstorm WarningPUBCrowley29 min
May 22, 2:35 PM MDTSpecial Weather StatementPUBPueblo25 min
May 22, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:49 PM MDTTornado WarningPUBCrowley26 min
May 22, 2:59 PM MDTSpecial Weather StatementPUBPueblo46 min
May 22, 3:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
May 22, 3:07 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 22, 3:09 PM MDTTornado WarningPUBCrowley21 min
May 22, 3:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 3:24 PM MDTSpecial Weather StatementPUBPueblo36 min
May 22, 3:29 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
May 22, 3:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo27 min
May 22, 3:48 PM MDTFlash Flood WarningPUBPueblo68 min
May 22, 4:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
May 22, 4:06 PM MDTSpecial Weather StatementPUBPueblo24 min
May 22, 4:10 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo25 min
May 22, 4:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 22, 5:03 PM MDTSpecial Weather StatementPUBCrowley, Otero42 min
May 22, 5:09 PM MDTSpecial Weather StatementPUBChaffee36 min
May 22, 5:18 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
May 22, 5:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.